Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 686017, 12 pages
http://dx.doi.org/10.1155/2014/686017
Research Article

On the Multilinear Singular Integrals and Commutators in the Weighted Amalgam Spaces

School of Mathematical Sciences, Xiamen University, Xiamen, Fujian 361005, China

Received 28 September 2013; Revised 5 January 2014; Accepted 5 January 2014; Published 4 May 2014

Academic Editor: Yoshihiro Sawano

Copyright © 2014 Feng Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper is concerned with the norm estimates for the multilinear singular integral operators and their commutators formed by BMO functions on the weighted amalgam spaces . Some criterions of boundedness for such operators in are given. As applications, the norm inequalities for the multilinear Calderón-Zygmund operators and multilinear singular integrals with nonsmooth kernels as well as the corresponding commutators on are obtained.